# SDR C2XA99IA368

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145
- Aircraft serial: 145025
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ramp
- Part number: 14522459001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RAMP UNDER THE CARBON FIBER FLOOR SUPPORT AT FRAME 20 WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED RAMP IAW EMB145 SRM 51-40-02, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT: 3,925.2 HOURS.  CYCLES:  3,189.  (X)
